Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The extent of definable scales


Authors: Donald A. Martin, Yiannis N. Moschovakis and John R. Steel
Journal: Bull. Amer. Math. Soc. 6 (1982), 435-440
MSC (1980): Primary 03E15, 03E60; Secondary 04A15, 03D60
DOI: https://doi.org/10.1090/S0273-0979-1982-15009-1
MathSciNet review: 648528
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. S. Kechris and Y. N. Moschovakis, (eds.), Notes on the theory of scales, Cabal Seminar 76-77, Lecture Notes in Math., vol. 689, Springer-Verlag, Berlin and New York, 1978. MR 526912
  • 2. D. A. Martin and R. M. Solovay, A basis theorem for $\sum \sb{3}{}\sp{1}$ sets of reals, Ann. of Math. (2) 89 (1969), 138-160. MR 255391
  • 3. Y. N. Moschovakis, Uniformization in a playful universe, Bull. Amer. Math. Soc. 77 (1971), 731-736. MR 285390
  • 4. Y. N. Moschovakis, Elementary induction on abstract structures, North-Holland, Amsterdam, 1974. MR 398810
  • 5. Y. N. Moschovakis, Inductive scales on inductive sets, Cabal Seminar 76-77, Lecture Notes in Math. vol. 687, Springer-Verlag, Berlin and New York, 1978, pp. 185-192. MR 526919
  • 6. Y. N. Moschovakis, Descriptive set theory, North-Holland, Amsterdam, 1980. MR 561709

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03E15, 03E60, 04A15, 03D60

Retrieve articles in all journals with MSC (1980): 03E15, 03E60, 04A15, 03D60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15009-1

American Mathematical Society